| Catalog Number |
705.44 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that during a retinal procedure, the ophthalmic forceps unable to open or close and it became stuck.The procedure was completed by using new forceps.There was no patient impact reported.
Additional Manufacturer Narrative
Additional information was provided in sections d.4, h.6 and h.11.A review of the device history record traceable to the reported lot number indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.A review of the database for the non-conformance events and the complaints showed that the given lot number was not concerned by any deviation and that there is one additional complaint regarding the same issue associated with it but the lot number did not exceed the threshold limit according to the applicable trending work instruction for at least one month.The concerned instrument was not provided to the investigation site for evaluation.Therefore, no further assessment is possible and the investigation is concluded without identifying the root cause.The concerned instrument was not provided to the investigation site.Therefore, the root cause for the customer complaint cannot be determined conclusively.The exact root cause for the customer's reported event is unknown, therefore, specific action cannot be taken.Complaints are reviewed and monitored at regular intervals for adverse trends.No adverse trends have been observed associated with the reported product and event.No action has been identified for this reported event.The manufacturer internal reference number is: (b)(4).